# SDR TWAA0014402

- Difficulty date: September 14, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 3,593 hours, 1,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451LB
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHTS WERE INOPERATIVE AT ROWS 29 TO 31, AND THE LEFT AND RIGHT AFT EMERGENCY EXIT DOOR LIGHTS WERE INOPERATIVE.  RECONNECTED WIRES AT ROW 31 FOR THE EGRESS LIGHTS, AND REPLACED THE BATTERY PACK, (P/N 408822-101), AND POWER SUPPLY FOR THE EXIT LIGHTS.  CHECK-C 7-1-00 STL.
